# SDR P2EA97068

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FOUND DURING SCHEDULED MAINTENANCE CHECK, EMERGENCY PATH LIGHTING INOP, ROWS 1-8.  REPLACED BATTERY CHARGER AND BATTERY PACK ASSEMBLY AT ROW 7.  OPS CHECK OK PR MM 33-51-11A.  (M)
